# SDR COMA0260246

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 8,558 hours, 8,737 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Paint
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5012 AIRCRAFT ROLLS RIGHT WHEN FLAPS EXTENDED.SANDED ROUGH PAINT ON R/H OUTBD FLAP.
